# SDR 97UAL900411

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7283U
- Make and model: Boeing 727222
- Aircraft serial: 21561
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001143LBU1
- Condition: Inoperative
- Location: Bs 1338
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY IN AFT AIRSTAIR AREA.
